RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 4, Pages 806–809 (Mi dan36083)  

This article is cited in 2 scientific papers (total in 2 papers)

PHYSICS

On gravitational fields allowing groups of projective motions

A. V. Aminova

Kazan State University

Full text: PDF file (512 kB)
UDC: 530.12:531.51
Presented: . . 
Received: 13.08.1970

Citation: A. V. Aminova, “On gravitational fields allowing groups of projective motions”, Dokl. Akad. Nauk SSSR, 197:4 (1971), 806–809

Citation in format AMSBIB
\Bibitem{Ami71}
\by A.~V.~Aminova
\paper On gravitational fields allowing groups of projective motions
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 4
\pages 806--809
\mathnet{http://mi.mathnet.ru/dan36083}


Linking options:
  • http://mi.mathnet.ru/eng/dan36083
  • http://mi.mathnet.ru/eng/dan/v197/i4/p806

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Aminova, “Pseudo–Riemannian manifolds with common geodesies”, Russian Math. Surveys, 48:2 (1993), 105–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Aminova, “Lie algebras of infinitesimal projective transformations of Lorentz manifolds”, Russian Math. Surveys, 50:1 (1995), 69–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:46
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020